# SDR SWIA201231640

- Difficulty date: August 27, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 29,972 hours, 41,593 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Rccb
- Condition: Odor
- Location: Cooling Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK SMELLS BURNT.  (FLT 5380)  REPLACED RCCB FOR LEFT GROUND COOLING FAN IN REFERENCE TO AMM.  P/N SM600BA50N1
